advertisement
Question
Posted by: Reece | 2007/06/19

Absent Period

Hi Doc, My doctor put me on Primulut N after 3 months of absent periods. I took the tablets and had flu medication at the same time. My period still hasn't come and I am not sure what to do now. How many days does it take for the Primulut N to kick in and could it be cancelled by the other meds I took. Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You should have your period within a week of stopping the Primolut. Flu medication should not affect this. If this has not happened you should see your doctor again.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement